# SDR MWEA010078

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: SR0953014111
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 225 LONGERON 29 LEFT AND LONGERON 30 LEFT TCAS STRUCTURE INSTALLATION IS MISSING 2 SHEAR CLIPS.  FABRICATED AND INSTALLED TWO ANGLES AND TWO SHEAR CLIPS.
